# SDR F3LA200500014

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 8,118 hours, 3,544 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 05432
- Condition: Inoperative
- Location: Cabin
- Part time: 8,118 hours, 3,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED VENT EXTRACT FAULT.  NOTICED AIRCRAFT VIBRATION, FRONT RIGHTSIDE, AND SMELL OF ELECTRICAL SMOKE FRONT TO BACK OF AIRCRAFT.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED VENT EXTRACT FAN FAILURE AS CAUSE OF ODOR PER TSM 24-00-00-810-823 AND PLACARD PER MEL 21-26-02A.  UPON ARRIVAL IN DEN, REPLACED VENT EXTRACT FAN PER MM 21-26-51-000-001 AND 21-26-51-400-001.  PERFORMED TEST OF SYSTEM VIA MCDU PER MM 21-26-00-710-001.
